Next Article in Journal
Developing Support Vector Machine with New Fuzzy Selection for the Infringement of a Patent Rights Problem
Next Article in Special Issue
Ivanov’s Theorem for Admissible Pairs Applicable to Impulsive Differential Equations and Inclusions on Tori
Previous Article in Journal
The Reduced-Order Extrapolating Method about the Crank-Nicolson Finite Element Solution Coefficient Vectors for Parabolic Type Equation
Previous Article in Special Issue
A Fixed-Point Approach to the Hyers–Ulam Stability of Caputo–Fabrizio Fractional Differential Equations

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1262

Article: Generalized Gradient Equivariant Multivalued Maps, Approximation and Degree
Authors: by and
Link: https://www.mdpi.com/2227-7390/8/8/1262

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop